Abdominal pain with Humira?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Matzohballer
New Member


Date Joined Feb 2016
Total Posts : 2
   Posted 9/12/2017 4:26 PM (GMT -6)   
New here and relatively new to Crohns - I was diagnosed in December 2015. I'm writing to see if anyone else has experienced acute and fairly intense abdominal pain with Humira. I had the 4 starter injections two weeks ago and had abdominal pain then, but it was tolerable and went away overnight. I had the next two injections yesterday and, in addition to redness and itching at my injection sites (which didn't happen with the starting dose) I've had fairly intense pain on either side of my abdomen, particularly just under my ribs on the right side. I spoke with both my doctor and the Humira Complete rep, both of whom seemed somewhat baffled. I'd be interested in knowing if anyone else has had a similar experience, and what it turned out to be. (Doc wants me to have blood work done tomorrow if it hasn't resolved.)

LisaLee37
Regular Member


Date Joined Apr 2005
Total Posts : 386
   Posted 9/13/2017 8:20 AM (GMT -6)   
I am sorry to hear about your pain. I have been on Humira for over 10 years and have never experienced abdominal pain after taking Humira injections. I hope you get some answers from the blood work. Take care!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 4:52 PM (GMT -6)
There are a total of 2,886,260 posts in 316,695 threads.
View Active Threads


Who's Online
This forum has 157790 registered members. Please welcome our newest member, Mrsmoody0325.
929 Guest(s), 9 Registered Member(s) are currently online.  Details
PeteZa, notsosicklygirl, jason12, Hoagie, Iyace, Girlie, gabybee, Worried Guy, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer